Hail, Curry
- When
- February 23, 9:40 PM MST to 9:42 PM MST
- Where
- Curry County, Clovis
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.400, -103.200
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Feb 23, 9:25 PM MST, 15 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
925 PM MST FRI FEB 23 2001
UPDATES MADE TO PRODUCTS TO REVISE THE HIGHLIGHTS FOR SNOW AND WIND.
UPDATES ALSO REFLECT THE SQUALL LINE THAT HAS POPPED UP OVER THE
EASTCENTRAL BORDER COUNTIES. A TYPICAL LATE WINTER/EARLY SPRING STORM
TO AFFECT THE AREA THROUGH SATURDAY WITH SOMETHING FOR EVERYONE IN
THE WAY OF WEATHER. 38
.ABQ...SNOW ADVISORY TONIGHT NMZ002-004.
WIND ADVISORY SATURDAY NMZ005>007-10>013-16>21-026.NMZ013-020-021-029-033-034-240300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 715 PM MST FRI FEB 23 2001 ...STATUS REPORT ON SEVERE THUNDERSTORM WATCH 26 IN NEW MEXICO... QUAY COUNTY...CURRY COUNTY...AND NORTHERN ROOSEVELT COUNTY HAVE BEEN CLEARED FROM THE WATCH AREA. SOUTHERN ROOSEVELT COUNTY AND EASTERN LEA COUNTY WILL REMAIN IN THE WATCH AREA UNTIL THE WATCH EXPIRES AT 800 PM MST.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2001Every state in 2001This day in weather historyWarnings in New Mexico, February 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5234841.